A Cartan-type result for invariant distances and one-dimensional holomorphic retracts.

Título inglés A Cartan-type result for invariant distances and one-dimensional holomorphic retracts.
Título español Resultado de tipo Cartan para distancias invariantes y retracciones holomorfas unidimensionales.
Autor/es Watt, Colum
Organización Sch. Math. Trinity Coll. Dublin, Dublín, Irlanda
Revista 0214-1493
Publicación 2001, 45 (2): 387-397, 4 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We derive conditions under which a holomorphic mapping of a taut Riemann surface must be an automorphism. This is an analogue involving invariant distances of a result of H. Cartan. Using similar methods we prove an existence result for 1-dimensional holomorphic retracts in a taut complex manifold.
Código MathReviews MR1876913
Icono pdf Acceso al artículo completo